# SDR SWAA002485

- Difficulty date: November 28, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 15,389 hours, 13,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER CRACKED AT ROW 18. R&R TRACK COVER PER MM.
